# SDR DL72S952941

- Difficulty date: July 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495DA
- Make and model: Boeing 727232
- Aircraft serial: 21075
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1223
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING F-1 LETTER CHECK - LWR LT TORQUE BOX SKIN      CRACKED .1250 INCH AT LWR FWD LIGHTNING HOLE STA 1223, LWR RT TORQUE BOX SKIN CRACKED .3750 INCH AT LWR FWD LIGHTNING HOLE STA 1223.  REPAIRED PER MM 53-11-0.
